# SDR UPS98827163

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, MODERATE CORROSION ON THE LT SIDE OF THE VERTICAL STAB TO EMP BASE STRIP.  REPAIRED IAW SRM 53-2-5.
